Stein spaces characterized by their endomorphisms

Andrist, Rafael B. (2011). Stein spaces characterized by their endomorphisms. Transactions of the American Mathematical Society, 363(5), pp. 2341-2355. Providence, R.I.: American Mathematical Society 10.1090/S0002-9947-2010-05104-9

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Andrist, Rafael Benedikt

ISSN:

0002-9947

Publisher:

American Mathematical Society

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:41

Last Modified:

06 Dec 2013 13:39

Publisher DOI:

10.1090/S0002-9947-2010-05104-9

Web of Science ID:

000290511300003

URI:

https://boris.unibe.ch/id/eprint/17003 (FactScience: 224719)

Actions (login required)

Edit item Edit item
Provide Feedback